MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Insufficient Information (4580)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 6 years 7 months post initial operation.Patient's glenoid was loose and was revised to a hemi.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 concomitants: (b)(6), 300-01-11 - equinoxe, humeral stem primary, press fit 11mm; (b)(6), 320-01-38 - equinoxe reverse 38mm glenosphere; (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-20-00 - eq reverse torque defining screw kit; (b)(6), 320-20-22 - eq rev compress sc.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The revision reported may be the result of the glenoid loosening as reported.However, the loosening cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
EQ REV GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21536478
Report Number1038671-2025-01450
Device Sequence Number7000181
Product Code KWT
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date05/14/2025
Date Device Manufactured10/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexFemale